Originally Posted by shedontlie69
I took benadryl
and .5 mg xanax
last night and crashed at around 1am and just woke up at about 1pm. I'm feeling better. I'm not grinding my teeth anymore, but I'm still anxious and can't really catch a breath. But whenever I get anxious I can't really catch a breath. Also, I have another question but I'm too lazy to just start another thread. I'm on those medications I listed above, geodon, buspar, and atarax. I'm going to a friends house on Friday to watch The Doors movie and get wasted. I'm worried about drinking with these meds. Is it safe?
shedontlie69 added 20 Minutes and 7 Seconds later...
Also my appetite is back. I'm currently eating 2 eggs with loads of Louisiana hot sauce on them and half of a jelly sandwich. I'm drinking half a glass of water too because I heard water intoxication is possible with adderall
. But it's out of my system now isn't it? Because I used to do other stimulants
and the comedown
wasn't as bad but I still came down after not taking any more for a few days.
The neighbor's pet lizard is highly sedated at the moment and requires a lot of my attention, so bear with me. 30mg temazepam
, 1600mg gabapentin
, 10mg melatonin, 200mg L-thianine, and 200mg of 5-HTP is a hell of a sedation effect and the lizard's favorite way of killing an Adderall+Dexedrine combo comedown.
I would highly advise against mixing three sedative medications and the sedative alcohol
, though tolerance to both your meds and alcohol plays a big part in this. Best case scenario: You get an alcohol buzz though it may be intensified if intolerant to one or maybe two of the meds/alcohol or diminished if you're tolerant to all and only ingesting normal amounts. Worst case scenario: your tolerance isn't high to the majority of them and things like black outs, passing out, coma, emergency, and (not to be too heavy here) death from respiratory depression or heart failure all come to mind. Don't halt daily scripts for a night of boozing as that could open the figurative Pandora's box of negative symptoms.
Recommendations: take it very slow if you're tolerant to most, completely abstain if you're intolerant to most, and do not halt daily medications for a night of boozing.
As far as the water is concerned, really increase your intake and even more than that if you do end up drinking. If you're eating adequately, water intoxication is almost impossible to achieve unless you're drinking like 3 gallons an hour. Alternate water and booze
, dehydration makes the post-amp return to normal many times worse plus an alcohol hangover would put you in a very miserable state indeed.
The eggs were good as they're high in protein needed for replenishment of amino acids (precursors to restoring depleted neurotransmitters in your brain), the jelly sandwich not quite as good due to it being largely simple sugars and simple carbohydrates but much better than nothing. Peanut butter would have been a better option as peanuts are high in both protein and calories; a cup of peanuts has approximately 700 calories. If the hot sauce was high in sodium, then it was a good choice as well as it helps your body balance electrolytes and retain water and if it acidified your urine it will help with amphetamine
excretion from the body.
The amphetamine is not out of your system nor will it be for probably another day or more depending on excretion rate with returning to baseline requiring a few more days after that dependent on how fast your body readjusts to running without amphetamines
and replenishment of depleted bodily chemicals. The "high" lasts all of 4-6 hours followed by the comedown. Significant stimulating effects disrupting sleep can last up to 12 hours, possibly much longer if you ingest caffeine
"Yeah but I drank 2 Diet Cokes a while ago because I thought I would be fine. Now I'm all hyped up again. I've drank a full pot
of espresso within like an hour before and got all high strung and anxious in the past, so idk if that's it or if it's something more serious. But thinking about not going being able to sleep tonight when I have school tomorrow is freaking me out too. So I'm convinced that it's just bad anxiety. Because I've had anxiety problems for years."
Your caffeine intake via soda was probably not a good idea with trace amphetamines still in your system. Caffeine will potentate the effects of what's left and cause it to stick around longer. I'd venture to say this is what happened. Amp+Caffeine is a synergistic combination and thus also commonly tied to the side effects related to CNS over-stimulation; tachycardia and erratic heart rate, palpitations, increased anxiety, tremors, chest pain, muscle tension leading to soreness later, severe headache, sometimes panic attacks, and very rarely, heart attack/damage and stroke. Also just generally very hard on your heart and circulatory system. I would recommend abstaining from caffeine for 2-3 days until you return to full normal baseline.
In general, people with anxiety issues not tied to ADHD or narcolepsy should avoid stimulants altogether because there's a good possibility of increasing anxiety. Paranoia, a side effect
of sleep deprivation, could be causing anxiety as well.
I'd like to guess you will not get good sleep without another sedative. I don't like the thought of adding even more psychoactive
substances into a body that is already extremely stressed, but sleep is immensely important to recovery.
You need to take a step back and seriously think about what you're doing to your body, our mind, and your overall health. You're new to Adderall and it seems to me that you're basically on a multi-day binge with little guidance. You're consistently combining uppers and downers
with no time for your body to recover and replenish. The longer you keep this binge going, the more the side effects will worsen and the longer it will take to recover. It seems to me that it's turning into a downward spiral and the bottom of that hole you're digging won't be pretty. I suggest you lay off of everything after getting a good night's sleep tonight with nothing but a 5mg dose of melatonin, your daily scripts, and some natural relaxation and sedation techniques like massage, a hot shower, and a cup of chamomile tea. Do not stop taking your daily medications, possible rebound anxiety and insomnia would only make you feel even worse and endanger your health. If your heart rate isn't too high, a 20 minute run or even sex/masturbation would do wonders for anxiety, mood, sedation, increasing stimulant
excretion, and general relaxation.
TL;DR: My advice in a nutshell... If the side effects are really bothering or impairing you, the best thing you can do is slow your roll, continue to take your daily medications, drink lots of water, take a multivitamin and a large vitamin c supplement with 5mg melatonin, eat well, get some exercise if you can, and get some good sleep. Sleep is your best friend and his best friends are food and water. STAY THE HELL AWAY from caffeine, alcohol, and amphetamines for 1-3 days to let your body completely reset. You may feel like crap for those days, but it won't take long to get back to feeling normal. Refer to my earlier post for recovery aids or do some searches for more. Limit benzodiazepine
is easy, tolerance builds very quickly, and withdrawal
can literally be deadly.
My neighbor's lizard's vision is warping and his mind has gone pleasantly foggy so it's almost time to retire him to the aquarium and I to bed. Sorry for the long post, took way too long to write.
Make sure to do your own research and not just take my word as absolute truth. All recommendations are based on personal research and AFOAF sharing his usage/abuse experiences. Best of luck.